# SDR AALA20160713020

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 49,177 hours, 20,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57051
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT RBL 32 CORRODED BETWEEN BS 986 - 1006.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW AARD 51-00-05-1 REPAIR 1 AND DRAWING 147A5700.
